Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Apr 27, 2013, 6:51 PM CDT for 4 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 6:51 PM CDT (23:51 UTC)
- Expired
- Apr 27, 2013, 9:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 50 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:00 PM CDT | FLOOD | 4 Ese West University P, TX | ROUTE 288 CLOSED BOTH DIRECTIONS DUE TO HIGH WATER AT YELLOWSTONE BLVD. |
| Apr 27, 8:37 PM CDT | FLOOD | 2 Wnw South Houston, TX | HIGH WATER ON MONROE ROAD NEAR GULF FWY. WATER UP TO DOOR HANDLES ON CARS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396 WGUS54 KHGX 272351 FFWHGX TXC039-157-201-473-280245- /O.NEW.KHGX.FF.W.0004.130427T2351Z-130428T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 651 PM CDT SAT APR 27 2013 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN FORT BEND COUNTY IN SOUTHEAST TEXAS... EXTREME NORTH CENTRAL BRAZORIA COUNTY IN SOUTHEAST TEXAS... EXTREME WESTERN HARRIS COUNTY IN SOUTHEAST TEXAS... SOUTHEASTERN WALLER COUNTY IN SOUTHEAST TEXAS... * UNTIL 945 PM CDT * AT 634 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS OCCURRING AND THIS IS A VERY DANGEROUS SITUATION. A SWATH OF 4 TO 5 INCHES OF RAIN FELL FROM ADDICKS RESERVOIR TO STAFFORD TO RELIANT STADIUM TO NEAR HOBBY AIRPORT. MOST OF THE RAIN FELL BETWEEN 330 PM AND 630 PM. FLOODING OF MANY CITY STREETS HAS ALREADY OCCURRED AND WATER RESCUES CONTINUE. BRAYS BAYOU AND KEEGANS BAYOU BORE THE BRUNT OF THE HEAVY RAIN AND THESE WATERSHEDS WILL LIKELY RISE TO BANKFULL OR POTENTIALLY EXCEED BANKFULL AND FLOOD. 7.08 INCHES OF RAIN FELL AT KEEGANS BAYOU AT ROARKE WITH 5 TO 6 INCHES OF RAIN NEAR RELIANT STADIUM. BRAYS BAYOU WILL LIKELY COME OUT OF BANKS NEAR LAWNDALE AVE. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HOUSTON...PASADENA...MISSOURI CITY...MISSION BEND...SUGAR LAND... FIRST COLONY...BELLAIRE...SOUTH HOUSTON...WEST UNIVERSITY PLACE... KATY...STAFFORD...TOWN WEST...MEADOWS...HUNTERS CREEK VILLAGE... BUNKER HILL VILLAGE...SPRING VALLEY...PINEY POINT VILLAGE... FRESNO...HEDWIG VILLAGE...BROOKSIDE VILLAGE...SOUTHSIDE PLACE AND HILSHIRE VILLAGE. LAT...LON 2968 9510 2947 9553 2983 9598 2998 9578 $$
1 follow-up statement
219 WGUS74 KHGX 280103 FFSHGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 803 PM CDT SAT APR 27 2013 TXC039-157-201-473-280245- /O.CON.KHGX.FF.W.0004.000000T0000Z-130428T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FORT BEND TX-BRAZORIA TX-HARRIS TX-WALLER TX- 803 PM CDT SAT APR 27 2013 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHEASTERN FORT BEND...EXTREME NORTH CENTRAL BRAZORIA...EXTREME WESTERN HARRIS AND SOUTHEASTERN WALLER COUNTIES... AT 750 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS OVER THE WARNED AREA WERE DIMINISHING IN INTENSITY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE NEXT HOUR OR SO BUT THE INTENSITY WILL BE CONSIDERABLY WEAKER. TXDOT HAS CLOSED YELLOWSTONE BOULEVARD AT HIGHWAY 288 DUE TO HIGH WATER. FRONTAGE ROADS ALONG HIGHWAY 59 NEAR HILLCROFT ARE ALSO CLOSED DUE TO HIGH WATER. NUMEROUS OTHER STREETS WERE FLOODED THROUGHOUT THE CITY OF HOUSTON AND HIGH WATER WILL MAKE TRAFFIC SLOW ACROSS THE SOUTHERN HALF OF THE CITY. THE HARDEST HIT AREAS WERE FROM ADDICKS RESERVOIR TO SUGARLAND TO RELIANT STADIUM TO HOBBY AIRPORT. THIS AREA RECEIVED BETWEEN 5 AND 7 INCHES OF RAIN. FLOODING IS OCCURRING ALONG MAYDE CREEK...KEEGANS BAYOU AND BRAYS BAYOU. FLASH FLOODING WILL CONTINUE OVER PARTS OF SOUTHERN HARRIS COUNTY AND NORTHEASTERN FORT BEND COUNTY. THE LOWER END OF BRAYS BAYOU WILL COME OUT OF BANKS AND FLOOD WATERS WILL PROBABLY MAKE NORTH MACGREGOR WAY IMPASSABLE BETWEEN SYLVAN AND LAWNDALE AVENUE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HOUSTON...PASADENA...MISSOURI CITY...MISSION BEND...SUGAR LAND... FIRST COLONY...BELLAIRE...SOUTH HOUSTON...WEST UNIVERSITY PLACE... KATY...STAFFORD...TOWN WEST...MEADOWS...HUNTERS CREEK VILLAGE... BUNKER HILL VILLAGE...SPRING VALLEY...PINEY POINT VILLAGE...FRESNO... HEDWIG VILLAGE...BROOKSIDE VILLAGE...SOUTHSIDE PLACE AND HILSHIRE VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 2968 9510 2947 9553 2983 9598 2998 9578 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 3:41 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Apr 27, 3:41 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 341 PM CDT SAT APR 27 2013 .DISCUSSION... TRACKING A TRAINING LINE OF RAIN AND STORMS ACROSS THE CENTRAL CWA THIS AFTERNOON. DECENT RAIN RATES ASSOCIATED WITH THE HEAVIER CELLS PUTTING DOWN HALF AN INCH TO AN INCH PER HOUR AMOUNTS...LOCALLY OVER TWO INCHES PER HOUR...ACROSS NORTHWESTERN HARRIS AND SOUTHWESTERN MONTGOMERY COUNTIES. WITH THE BETTER LOWER LEVEL FOCUS OFF TO THE NORTH ACROSS THE FAR NORTHERN FORECAST AREA...THIS MORE-SOUTHERN BASED CONVECTION MOST LIKELY GOT GOING DUE TO THE AREA BEING UNDER BETTER UPPER LEVEL DYNAMICS...WITH A VICINITY JET STREAK AND DECENT DIFFULENCE PROVIDING THE NEEDED EXHAUST. A SHORTWAVE DISTURBANCE ADVANCING EAST OUT OF NORTHERN MEXICO MAY ALSO BE NOSING INTO SE TX AND PROVIDING THE ADDITIONAL LIFT REQUIRED TO INITIATE...OR KEEP THIS...ONGOING ACTIVITY ALIVE GOING INTO THE EARLY EVENING HOURS. LIKELY INLAND POPS WILL TAPER DOWN TO SLIGHT...WITH MORE MODERATE... CHANCES ACROSS THE NORTHERN TIER COUNTIES TONIGHT. FEELING IS THAT CENTRAL CWA AIR MASS WILL BE SLIGHTLY WORKED OVER AND TAKE TIME TO RE-CHARGE DOWNSTREAM OF THE NEXT RIPPLE HEADING EAST WITHIN THE SUBTROPICAL JET STREAM. HIGHER OVERNIGHT POPS MAY RESIDE CLOSER TO THIS NEAR-STATIONARY SURFACE BOUNDARY LAYING JUST ALONG AND EAST OF THE ESCARPMENT. TOMORROW'S POPS BASED SOLELY UPON THE ATTEMPT TO TIME THE NEXT UPSTREAM DISTURBANCE AS IT PASSES INTO THE WESTERN GULF. THE ELEMENTS THAT INTRODUCED PRECIPITATION/STORMS TODAY WILL PLAY OUT AGAIN SUNDAY...AMPLE UPPER LIFT WITHIN A MARGINALLY-UNSTABLE ENVIRONMENT WILL BE RIPE FOR THE REGENERATION OF MORE WIDESPREAD RAIN AND STORM ACTIVITY. OF COURSE...THERE WILL BE AN EARLY DAY CAP TO CONTEND WITH AND THIS WILL ALWAYS BE THE DISCLAIMER THAT LEADS TO THE LOWER POP ARGUMENT. EITHER WAY...OVERCAST AND WARM WITH PERIODIC RAIN/THUNDER THROUGH LATE SUNDAY...OR WHEN THE SOUTHERN PLAINS 5H TROUGH AXIS SHIFTS INTO THE UPPER OHIO VALLEY. A FEW DAYS OF PARTLY CLOUDY SKIES AND NEAR SEASONABLE WARMTH/VERY MILD OVERNIGHTS...BREEZY AFTERNOON SOUTHEASTERLIES. THE MAIN STORY FOR NEXT WEEK STILL CENTERS AROUND AN EARLY THURSDAY STRONG COLD FRONTAL PASSAGE. NWP MODEL ENSEMBLE ALL AGREE THAT THE BACKING AIR WILL BE UNSEASONABLY COLD AND DRY. AS OF NOW...WITH THE 85H ZERO LINE TO THE COAST (PER GFS)...IT WOULD BE SAFE TO SAY THAT THERE IS A HIGH LIKELIHOOD THAT THERE WILL BE A FEW EARLY MAY MIN TEMP (OR MIN MAX TEMP) RECORDS TIED OR BROKEN. NOT A SIGNIFICANT AMOUNT OF RAIN LEADING/ALONG THE FRONT...BUT ITS AGGRESSIVE SOUTHEASTERN PUSH INDICATES THAT THERE IS A MODEST CHANCE THAT THIS TYPE OF FORCING COULD LEAD TO THE DEVELOPMENT OF A MULTI-CELLUAR THIN LINE OF THUNDERSTORMS. FORECAST CALLS FOR WELL BELOW NORMAL TEMP/MOISTURE BEHAVIOR FROM EARLY FRIDAY THROUGH SATURDAY MORNING. 31 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 67 83 61 82 62 / 60 40 10 10 10 HOUSTON (IAH) 68 82 62 81 61 / 40 50 10 20 10 GALVESTON (GLS) 68 77 66 76 67 / 30 30 20 30 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...31/43
Hazardous weather outlook, Apr 27, 3:55 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 355 PM CDT SAT APR 27 2013 TXZ163-164-176>179-195>200-210>214-226-227-235>238-282100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 355 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE MAIN THREAT FOR STRONG TO SEVERE STORMS WILL EXIST MAINLY FROM THE CITY NORTH FROM THIS EVENING THROUGH THE OVERNIGHT TIME PERIOD. ANOTHER ROUND OF RAIN THUNDERSTORMS MAY MOVE...OR EVOLVE... OFF TO THE WEST AND ADVANCE EASTWARD ACROSS OUR REGION DURING THE SUNDAY MORNING HOURS. THE MAIN THREAT WITH THIS ACTIVITY WILL BE LOCALLY HEAVY RAIN LEADING TO FLOODING. THERE MAY ALSO BE HAIL TO THE SIZE OF QUARTERS ASSOCIATED WITH THE HEAVIEST CELLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST TEXAS SUNDAY MAY STILL BE A FOCUS FOR CONTINUED THUNDERSTORM DEVELOPMENT THROUGH THE AFTERNOON. INSTABILITY MAY BE SOMEWHAT LIMITED SO THE SEVERE THREAT WILL REMAIN LOW. HOWEVER SHOULD A STORM DEVELOP ALONG THE BOUNDARY THERE MAY BE ENOUGH SUPPORT FOR STORMS TO APPROACH SEVERE LEVELS WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. GMZ330-335-350-355-370-375-282100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 355 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG COLD FRONT IS EXPECTED TO PUSH OFF THE COAST AND THROUGH THE COASTAL WATERS THURSDAY. VERY STRONG WINDS MAY BE POSSIBLE BEHIND THE FRONT WHICH WILL PRODUCE ROUGH SEAS. PLEASE CONTINUE TO MONITOR MARINE FORECASTS FOR THE POSSIBILITY OF ADVISORIES OR GALE WATCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Apr 27, 6:05 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL LA PORTE 29.67N 95.04W
04/27/2013 E0.75 INCH HARRIS TX PUBLIC
DIME SIZE HAIL REPORTED IN LA PORTE
&&
EVENT NUMBER HGX1300054
BAHLocal storm report, Apr 27, 6:10 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
610 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 1 SSE SOUTHSIDE PLACE 29.70N 95.43W
04/27/2013 HARRIS TX PUBLIC
MULTIPLE TREES DOWN
&&
EVENT NUMBER HGX1300055
BAHLocal storm report, Apr 27, 6:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
626 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 5 NW THE WOODLANDS 30.22N 95.54W
04/27/2013 E0.75 INCH MONTGOMERY TX PUBLIC
PEA SIZE HAIL AT 1488 3MI WEST OF I-45
&&
EVENT NUMBER HGX1300056
BAHLocal storm report, Apr 27, 6:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
635 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD 3 W BELLAIRE 29.70N 95.51W
04/27/2013 HARRIS TX PUBLIC
7800 FONDREN AT BEECHNUT IMPASSIBLE DUE TO WATER
&&
EVENT NUMBER HGX1300057
BAHLocal storm report, Apr 27, 6:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 5 NW SHENANDOAH 30.23N 95.51W
04/27/2013 E1.75 INCH MONTGOMERY TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED GOLF BALL SIZE HAIL NEAR THE
WOODLANDS
&&
EVENT NUMBER HGX1300058
BAHSpecial weather statement, Apr 27, 6:42 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
642 PM CDT SAT APR 27 2013
TXZ210-226-280015-
COLORADO TX-WHARTON TX-
642 PM CDT SAT APR 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLORADO AND
NORTHWESTERN WHARTON COUNTIES UNTIL 715 PM CDT...
AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES EAST OF SUBLIME...OR 19 MILES SOUTH
OF COLUMBUS...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAGLE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2961 9630 2934 9625 2932 9657 2934 9656
2947 9669 2950 9670
TIME...MOT...LOC 2338Z 260DEG 15KT 2943 9660
DRThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:08 PM CDT | Areal Flood Advisory | HGX | Austin, Harris, Waller | 52 min |
| Apr 27, 2:21 PM CDT | Special Weather Statement | HGX | Waller | 39 min |
| Apr 27, 3:08 PM CDT | Areal Flood Advisory | HGX | Harris | 112 min |
| Apr 27, 3:35 PM CDT | Special Weather Statement | HGX | Harris | 40 min |
| Apr 27, 4:10 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Harris | 35 min |
| Apr 27, 4:24 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 2 hr |
| Apr 27, 4:47 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 28 min |
| Apr 27, 5:06 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 114 min |
| Apr 27, 5:17 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Harris | 28 min |
| Apr 27, 5:20 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 55 min |
| Apr 27, 5:40 PM CDT | Special Weather Statement | HGX | Montgomery | 50 min |
| Apr 27, 5:42 PM CDT | River Flood Warning | HGX | Harris | 38 hr |
| Apr 27, 5:47 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 58 min |
| Apr 27, 5:48 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris | 27 min |
| Apr 27, 5:50 PM CDT | Special Marine Warning | HGX | 40 min | |
| Apr 27, 6:42 PM CDT | Special Weather Statement | HGX | Colorado | 33 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.